Advil Cold And Sinus Nighttime Caplets
70 customers are viewing this product.
Only 37 left in stock!
Get relief from nighttime cold and sinus symptoms with Advil Cold and Sinus Nighttime Caplets. This fast-acting medication provides effective relief so you can get a good night’s sleep.
- Minor aches & sinus pain
- Nasal congestion
- Headache & fever
- Runny nose & sneezing
- Itchy watery eyes
- Sore throat
Advil – Relief for Nighttime Cold and Sinus Symptoms
Advil Cold and Sinus Nighttime Caplets are specifically formulated to provide relief from nighttime common symptoms associated with a runny nose, congestion, sinus pain, and other cold symptoms that can stop you from getting rest.
This fast-acting medication targets the cold symptoms and discomfort by reducing the swelling in your nasal passages to help open your airways, so you can breathe easier and get the rest you need.
Nighttime symptoms like nasal congestion, sinus pressure, and headache are the focus of these caplets’ formula. Advil Cold and Sinus Nighttime Caplets are designed to alleviate these annoyances so that you can get a better night’s sleep.
Advil Cold & Sinus Nighttime Caplets have an innovative composition that provides quick relief from cold & sinus discomfort. You don’t have to suffer through a sleepless night due to congestion or headaches any longer.
Non-Drowsy During the Day
Advil Cold & Sinus Nighttime Caplets are designed to help you get a good night’s sleep while still allowing you to function normally in the morning. You won’t be sluggish or groggy while you go about your day.
Name You Can Trust
Years of research and development have made Advil the go-to pain reliever of choice. Advil Cold & Sinus Nighttime Cap is a high-quality, effective option for relieving cold & sinus symptoms.
How to Use
For effective relief of the symptoms of a cold including sinus pain, nasal congestion, headache, fever, minor body aches, runny nose, and sneezing.
Adults and children over 12 to 65 years.
Take 1 or 2 Advil Cold & Sinus Nighttime caplets every 4 to 6 hours as needed.
Do not exceed 6 Advil Cold & Sinus Nighttime caplets in 24 hours, unless directed by a doctor.
Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms.
Potent Ingredients of Advil Cold And Sinus Nighttime Caplets
Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg; Analgesic / Decongestant / Antihistamine
Carnauba wax, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, glyceryl behenate, hypromellose, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyethylene glycol, pregelatinized starch, silicon dioxide, titanium dioxide.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.
Do not take Advil Cold & Sinus Nighttime if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants or antihistamines, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take it if you have an ulcer, gastrointestinal disease, lupus, liver, thyroid, or kidney problems, asthma, heart disease, before or after heart surgery, are very dehydrated, or are pregnant or nursing.
Do not use a monoamine oxidase inhibitor (MAOI) for 14 days after stopping the MAOI drug.
Talk to your doctor before taking it if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate.
Use only as directed by a doctor if you take or have recently taken high blood pressure or depression medications, tranquilizers, or sedating drugs.
Talk to your doctor if the pain or fever persists for more than 5 days.
The product may cause drowsiness. Avoid alcoholic beverages, driving a motor vehicle, or operating machinery. Do not exceed the recommended dose unless advised by a doctor.
If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus Nighttime, discontinue use immediately and contact a doctor.
In case of overdose, call a poison control center or a doctor at once even if there are no symptoms.